Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

My dad has diabeties and is suffering from a lot of foot pain. there is tinggling pain and numbness

hi. my dad has diabeties and is suffering from a lot of foot pain. there is tinggling pain and numbness .. the pain is not bearable. the diabeties is under control lower foot and upper foot, the pain is unbearable. after consultation the doctors hv told tht pain is basically in the nerves ..they adviced him to hv GABANTIN 300 and HOSIT+(TWO IN A DAY ) ALONG WITH DIBETROL HALF TABLET IN THE NORNING AND HALF IN THE NIGHT ..PLEASE ADVICE
Asked On : Sun, 12 Sep 2010
Answers:  2 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
General & Family Physician 's  Response
nothing to worry gabantin will definitely help ur father , u need methylcoalamin as well along with gabantin , or a combination of pregabalin and methylcobalamin (T-Pregab -M 150mg ) can b tried .
Answered: Thu, 5 May 2011
I find this answer helpful
Endocrinologist Dr. Faraz Farishta's  Response
This is one of the commonest complication because of uncontrolled diabetes , diabetic neuropathy .you will have better reults with pregabalin (150 ) ,methylcobalamin(1500) ,ALPHA LIPOIC ACID(200) combination which are widely available in market .you can also give him oxcarbamazepine 150 mg twice daily along with it which will surely help .as he has developed one microvascular complication it is ideal if u get other microvascular complications likE Kidneys and eyes screened.
Answered: Wed, 22 Feb 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor